# SDR CA110516030

- Difficulty date: May 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 19,026 hours
- Engine: Lyc T5311B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 204030067019
- Condition: Delaminated
- Location: Engine Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION OF THE ACFT THE ENGINE DECK WAS FOUND TO BE DELAMINATED AND THE HONEYCOMB WAS FOUND TO BE SOFT IN THE ENTIRE PANEL.  PANEL WAS REMOVED AND OVERHAULED.
